# SDR CA070209004

- Difficulty date: February 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,998 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCE4A3D
- Part serial: HJ1517
- Condition: Leaking
- Part time: 3,188 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT OIL WAS NOTICED ON THE WINDSCREEN WHILE ON ROUTE. UPON INSPECTION AFTER LANDING, MAINTENANCE FOUND EXCESSIVE OIL ON ENGINE COWLING. PROP WAS REMOVED AND SENT FOR REPAIRS. REPAIR SHOP CHANGED ALL THE INTERNAL SEALS AND RETURNED THE PROP. REPAIRED PROP WAS RE-INSTALLED. AFTER 6 HRS IN OPERATION FLUID WAS NOTICED LEAKING FROM PROP AGAIN ALTHOUGH NOT TO THE DEGREE THAT OCCURRED ON THE FIRST OCCASION. AFTER CLEANING AND GROUND RUNS IT WAS DETERMINED THAT THE PROP WAS LEAKING OIL AGAIN.  PROP WAS REMOVED AND SENT FOR REPAIR AGAIN. REPAIR SHOP FINDINGS HAVE YET TO BE DETERMINED. (TC NR 20070209004)
